MathSciNet Relay Station
MathSciNet bibliographic data
MR1131658 81P10
Selesnick, S. A. Correspondence principle for the quantum net. Internat. J. Theoret. Phys. 30 (1991), no. 10, 1273–1292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement